• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Ok I need to ask a question that probably gives TMI!

kellymundy

Gold Member
S: 20st9.5lb G: 10st0lb
#1
For the first time on this diet I've somehow managed to get the trots (I did warn you!!!), it's funny how I haven't been able to go for the last 4 days and was going to senekot it tonight then this happens!
Anyway back to the point, can I take imodium on CD (about the only drug I've not taken since starting CD!LOL)?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Mrs B

Silver Member
S: 24st1.7lb C: 23st1.1lb BMI: 53.8 Loss: 1st0.6lb(4.32%)
#2
Sorry Kelly, i don't know but I hope you feel better soon.
 
#4
Hi Kelly... I am not sure the 'official line' on it... but I am 99% sure I took it once or twice on CD and all was fine. I know I defo took gaviscon for heartburn and it was grand too....

hope you feel better soon xx
 

linznel

Full Member
S: 13st12lb C: 13st3lb G: 12st7lb Loss: 0st9lb(4.64%)
#5
Hi Kelly - are you sure it isn't overflow - I copied and pasted this ;
Overflow diarrhoea

Usually the constipated mass in your bowel is so hard that you can’t push it out. Because of this the bowel begins to leak out watery stools around the mass from much higher up in the bowel. This passes round the blockage and out of your bowel. I can appear like diarrhoea. Doctors call this ‘overflow’ diarrhoea. But the worst thing you can do is take anti-diarrhoea medication.
 

kellymundy

Gold Member
S: 20st9.5lb G: 10st0lb
#7
I'm fine now Mrs B thanks for asking!:)Linznel all I can say is :sign0137:. It deafinately wasn't that, sorry for TMI but it was to lumpy for that (sorry!!!).
I did take imodium and I have gone normally again this morning so It seems to have done the job.
 


Similar threads



Top